# SDR 2016FA0000019

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: General aviation
- Aircraft: N510J
- Make and model: Cessna 510
- Aircraft serial: 5100250
- Aircraft time: 1,406 hours, 1,475 cycles
- Engine time: 1,406 hours, 1,475 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99126535
- Part serial: FA10010410111
- Condition: Failed
- Location: Mlg
- Part time: 1,406 hours, 1,475 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE LANDING GEAR WAS SELECTED DOWN AND THE LT MAIN GEAR GREEN LIGHT DID NOT ILLUMINATE AND GEAR UNSAFE WAS ILLUMINATED.   THE GEAR WAS CYCLED 2 ADDITIONAL TIMES WITH NO CHANGE.  THE PILOT USED THE PROCEDURES ON THE EMERGENCY CHECKLIST AND USED THE EMERGENCY GEAR BLOW DOWN FEATURE WHICH ALSO DID NOT CHANGE THE CONDITION.  THE PILOT ASKED THE TOWER TO OBSERVE THE GEAR ON A FLY BY TO WHICH THE TOWER INDICATED THE GEAR APPEARED TO BE DOWN AND RESEMBLE THE RT GEAR.  THE PILOT FOR PRECAUTIONARY REASONS DECLARED AN EMERGENCY LANDING.  THE ACFT LANDED WITH NO FAULTS.  THE ACFT WAS INSPECTED BY MFG  TECHS AND FOUND THE LT MAIN GEAR DOWN SWITCH INTERMITTENT AND DISCREPANT.  THE SWITCH IN INTEGRAL TO THE LT MAIN GEAR ACTUATOR, THE ACTUATOR IS BEING REPLACED.
